# SDR ASAA2022122971286

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 52,114 hours, 15,751 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 12633
- Condition: Inoperative
- Location: Nr 1 Fuel Qty
- Part time: 15,482 hours, 5,063 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED NR 1 TANK GAUGE ON WING INOPERATIVE.  GROUNDED - YES. VERIFIED - INDICATOR SHOWS "FAIL". IAW AMM 28-41-61, REMOVED & REPLACED NR 1 TANK REFUEL QTY INDICATOR.
